# SDR RAIA201508200001

- Difficulty date: August 20, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 34,353 hours, 30,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDRAIL EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  MAINTENANCE REPLACED BULBS, OPS CHECK GOOD.
